T Nation

Stomach Pains While Using


Ok here is one for yall . have yall ever had pains in your stomach while on juice? and if so what did you do to help it?


"Juice" is sort of vague. What juice are you on?

To answer your question, I have never really had stomach pains from any steroids. I mean juice.


it was the last cycle i did it was 30 amps i got from my friend . he told me it was Sustanon. i gained 20 pounds off it . but i got bad pains wile useing.


I get bad stomach pains when I drink too much orange juice......

But seriously man, what type of pain are we talking? Stomach/gastro-intestinal distress? Cramping? What exactly?


I've gotten stomach pains and acid reflux while taking several different brands of dianabol. It's either the binders and fillers used to make the tablet, or certain steroids may actually effect the output of gastric juices/acid in the stomach.


MAG-10 always makes me badly nauseated. No idea why.


it was like cramping in my gut around my belly button area . i guess thats the best way to decribe it.


Would hernia do that? (or how ever u spell it....is late and im tired ok lol).

Maybe other can give a thought on that one, maybe u over done your weights and got cause yourself to get one.....

Just spit balling.



AAS have been known to stimulate more stomach acid secretion as well as reducing the protective layer one has on the lining of the digestive tract. this in turn creates weak spots and can cause ulcers - you may find that the concurrent use of a proton pump inhibitor like nexium will make life heaps more comfortable for you.


Try alkaseltzer :slightly_smiling: